MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-800-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a cystoscopy lithotripsy procedure, the console displayed a message indicating "all lasers are malfunctioning, please call for service." the console stopped working, and the procedure was cancelled with the patient already under sedation.The patient was transferred to the post-anesthesia care unit and showed no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse replaced a mirror that was burnt due to wear and laser usage.The console was fully operational after installing the replacement.Based on the analysis results, the reported error message was confirmed as replacing the burnt mirror resolved the issue.The mirror was damaged and is most likely the reason that caused the reported error message.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that during preparation for a cystoscopy lithotripsy procedure, the console displayed a message indicating "all lasers are malfunctioning - please call for service." the console stopped working, and the procedure was cancelled with the patient already under sedation.The patient was transferred to the post-anesthesia care unit and showed no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23633113
Report Number2124215-2025-85761
Device Sequence Number13340671
Product Code GEX
UDI-Device Identifier07290109146164
UDI-Public(01)07290109146164(11)070806(10)H2E4413043
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-800-01
Device Catalogue Number0638-800-01
Device Lot NumberH2E4413043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown